MAUDE Adverse Event Report: RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS

RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS
Model Number 801451
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3014334038-2022-00008.A facility reported surgical strip ((b)(4)) frayed while being used in surgery.No patient injury has been reported.
 
Additional Manufacturer Narrative
The surgical strip was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CODMAN SURG STRP1/2X6-200
Common Device Name
SURGICAL STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13359358
Report Number3014334038-2022-00009
Device Sequence Number1674699
Product Code HBA
UDI-Device Identifier10381780515074
UDI-Public10381780515074
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number801451
Device Catalogue Number801451
Device Lot Number5416112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/26/2022
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown